Antibioticrelated diarrhea

1. Antibiotic-related diarrhea ranges from mild illness to life-threatening pseudomembranous colitis. Overgrowth of Clostridium difficile causes pseudomembranous colitis. Amoxicillin, cephalosporins and clindamycin have been implicated most often, but any antibiotic can be the cause.

2. Patients with pseudomembranous colitis have high fever, cramping, leukocytosis, and severe, watery diarrhea.

3. Latex agglutination testing for C difficile toxin can provide results in 30 minutes.

Constipation Prescription

Constipation Prescription

Did you ever think feeling angry and irritable could be a symptom of constipation? A horrible fullness and pressing sharp pains against the bladders can’t help but affect your mood. Sometimes you just want everyone to leave you alone and sleep to escape the pain. It is virtually impossible to be constipated and keep a sunny disposition. Follow the steps in this guide to alleviate constipation and lead a happier healthy life.

Get My Free Ebook


Post a comment